| Catalog Number |
706.52 |
| Medical Device Problem Codes |
Break (1069); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a surgery an ophthalmic micro scissor was unable to close and one of the blades fell out onto the surgical field.The surgery was completed using another scissor.There was no harm to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The sample was received with inner blister and with cover foil.The inner blister is not from this device.The sample shows macroscopic signs of damage.It is visible that one scissor is missing.The samples shows signs of surgery residues.The sample was visually inspected with the aid of a photomicroscope with various magnifications.The customers complaint are confirmed.During the visually inspection it was noticed that one scissor is missing.The point in time when the malfunction occurred, can no longer be determent.The root cause cannot be identified conclusively because the sample has pass the 100% inspection.As the blister was opened by the customer, he handled the product.The point in time when the malfunction occurred, can no longer be determent.This complaint has been reviewed and future data will be monitored for evidence of adverse trending and further action will be taken, as appropriate.At a minimum, this will include completing reviews of complaint class report levels on a monthly basis.The manufacturer internal reference number is:(b)(4).